MAUDE Adverse Event Report: INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER

INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER
Catalog Number 384021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's address is unknown.New jersey (nj), usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that introducer introsyte-n 1.9f 1.9cm sheath did not split as intended.The following information was provided by the initial reporter: material no: 384021, batch no: 0238454.It was reported that while peeling away the introducer did not fully peel off the line at the very tip leaving a rough edge.  verbatim: unfortunately we had another event in the nicu with the 1.9fr 26g introducer date of incident: (b)(6) 2021.Any injuries and/or harm? no, provider was able to remove from patient and place picc using new introducer what is the issue you experienced? introducer inserted and line was threading in and infant moved and introducer came out from the skin.Decision made to peel away the introducer and attempt to continue threading of picc line.While peeling away the introducer did not fully peel off the line at the very tip leaving a rough edge.The line came out of the vein and placement aborted.
 
Event or Problem Description
It was reported that introducer introsyte-n 1.9f 1.9cm sheath did not split as intended.The following information was provided by the initial reporter: material no: 384021 batch no: 0238454.It was reported that while peeling away the introducer did not fully peel off the line at the very tip leaving a rough edge.  verbatim: unfortunately we had another event in the nicu with the 1.9fr 26g introducer date of incident: (b)(6) 2021.Any injuries and/or harm? no, provider was able to remove from patient and place picc using new introducer.What is the issue you experienced? introducer inserted and line was threading in and infant moved and introducer came out from the skin.Decision made to peel away the introducer and attempt to continue threading of picc line.While peeling away the introducer did not fully peel off the line at the very tip leaving a rough edge.The line came out of the vein and placement aborted.
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.The complaint could not be confirmed and the root cause is undetermined.H3 other text : see h.10.

Brand Name
INTRODUCER INTROSYTE-N 1.9F 1.9CM
Common Device Name
CATHETER
MDR Report Key11881442
Report Number1710034-2021-00437
Device Sequence Number11103396
Product Code FOZ
UDI-Device Identifier00382903840212
UDI-Public00382903840212
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue Number384021
Device Lot Number0238454
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date08/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1